# SDR 2007UALA04660

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 58,084 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT DOOR 2R, 4L, 4R AND AFT CARGO DOOR INOP WHEN EMERG LT TEST SW ON NOSE GEAR PUT IN MOM POSITION.   RELAMPED.
